Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 1, Number 3

All articles in this issue are freely accessible.

The antenna problem
Leon Brillouin.
Quart. Appl. Math. 1 (1943), 201-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9540
Stability of columns and strings under periodically varying forces
S. Lubkin and J. J. Stoker.
Quart. Appl. Math. 1 (1943), 215-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8982
On moment balancing in structural dynamics
R. E. Gaskell.
Quart. Appl. Math. 1 (1943), 237-249
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9375
An application of the method of the acceleration potential
J. Lehner and C. Mark.
Quart. Appl. Math. 1 (1943), 250-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9339
Periodic properties of the semi-permanent atmospheric pressure systems
H. J. Stewart.
Quart. Appl. Math. 1 (1943), 262-267
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9349
On Herzberger’s direct method in geometrical optics
J. L. Synge.
Quart. Appl. Math. 1 (1943), 268-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8734
On the force and moment acting on a body in shear flow
Yung-Huai Kuo.
Quart. Appl. Math. 1 (1943), 273-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8960
A chart for plotting relations between variables over their entire real range
L. H. Donnell.
Quart. Appl. Math. 1 (1943), 276-277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9163
The lines of principal stress in the plane problem of plasticity
W. S. Ament.
Quart. Appl. Math. 1 (1943), 278-279
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 8974
American Mathematical Society